BibTeX record journals/amc/ZhangWT09b

download as .bib file

@article{DBLP:journals/amc/ZhangWT09b,
  author    = {Li Zhang and
               Hongyi Wu and
               Jieqing Tan},
  title     = {Dual bases for Wang-B{\'{e}}zier basis and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {214},
  number    = {1},
  pages     = {218--227},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.03.079},
  doi       = {10.1016/j.amc.2009.03.079},
  timestamp = {Fri, 21 Feb 2020 21:20:40 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangWT09b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics